# SDR DL767030438

- Difficulty date: May 4, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N113DA
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 62,473 hours, 29,466 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: 113T122625
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ATTACH HOLE BORES FOR THE INBD FLAP, OUTBD SUPPORT  FITTING ON THE LT WING WERE FOUND CORRODED WITH ADDITIONAL  CORROSION ON THE FACES OF THE LUGS.  THE HOLE BORES WERE    OVERSIZED TO CLEAN UP THE CORROSION, HFEC INSPECTED,   INSURANCE REAMED, AND ALUMINUM BUSHINGS INSTALLED.  THE FACES WERE LIGHTLY SPOT FACED TO REMOVE THE CORROSION.  THE REPAIR WAS ACCOMPLISHED PER ER/A 384974-14.
